# SDR USAAF98024

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11337
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Cntrl Valve
- Part number: 32898981
- Condition: Failed
- Location: Rt Pack
- Part time: 16,267 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1773 - CLT - SHORTLY AFTER TAKEOFF FROM CLT, THE AIR CONDITIONING CABIN SUPPLY TEMPERATURE REACHED 134 F.  CREW CYCLED THE PACK ON AND OFF.  HIGH CABIN SUPPLY TEMP STILL EXISTED.  SINCE THE LEFT AIR CONDITIONING PACK WAS ON MEL, THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED LEFT PRSOV AND REPLACED THE RIGHT TEMPERATURE CONTROL VALVE.  (M)
